# SDR TRAX200701069

- Difficulty date: July 26, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 19,437 hours, 15,742 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR-Z2020 280 AFT ANGLE COMMON TO THE EMERGENCY RELEASE CABLE OB OF LBL 9 IS CRACKED.  (RESOLVED ON W/O: 65467 TASKCARD: N/R-00059 )    DUPLICATE WRITE-OFF.  {SUPPLEMENTAL - SDR CLOSED 08/08/07}
